# SDR CALA2023022400523

- Difficulty date: February 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N68811
- Make and model: Boeing 737-900ER
- Aircraft serial: 42175
- Aircraft time: 29,752 hours, 10,640 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 146A591032
- Condition: Corroded
- Location: Sta867lbl54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR ANGLE LOCATED AT STATION 867 LBL 54.REF BAM NON-ROUTINE 001210085 REPAIR ACCOMPLISHED SEE BAM NR#001210085...REF EC/RA 5311-02947. VERIFIED ABOVED INFO IS CORRECT. VERIFIED REPIAR IS COMPLETE PER ECRA 5311-02947
